# SDR AALA2018051649048

- Difficulty date: May 12, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A321-231
- Aircraft serial: 7046
- Aircraft time: 5,823 hours, 2,182 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EMERGENCY EXIT DOOR DAMPER PRESSURE IS AT 500 PSI.  CHARGED IAW AMM 52-22-00-614-002-A. NO LEAKS FOUND.
